# SDR SIMA20130527008

- Difficulty date: May 27, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 21,569 hours, 17,947 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1433
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT ON CLIMB OUT THEY RECEIVED TRIM MAIN INOP AND BACKUP INOP EICAS MESSAGE.   THE CREW DECLARED AN EMERGENCY AND COMPLIED WITH AOM VOL 1 PROCEDURES.  THE CREW WAS ABLE TO RECOVER THE BACKUP PITCH TRIM AND CONTINUED TO CVG.  THE ACFT LANDED WITHOUT INCIDENT.   THE ACFT WAS REMOVED FROM SERVICE.  R & R THE HORIZONTAL STAB CONTROL UNIT IAW AMM 27-40-01. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
